# SDR CALA9800058

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LEADING EDGE SKIN AT DOUBLER STRAP INSIDE LT WING DIRECTLY ABOVE NR 2 LEADING EDGE FLAP ACTUATOR AT WS 224.  THE CRACKED DOUBLER WAS REMOVED, A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
